Doctor insights on:
Withdrawal From Drugs That May Cause Death
I was on 5mg of diazepam i've been off completly for 5 days today and been anxious and insomniac . Could this dose withdrawal cause death or seizure?
Mild withdrawal: You can certainly have mild withdrawal symptoms from valium 5mg, if you had been taking it regularly. It's long-acting -- meaning it will take longer to completely eliminate from your body than other, shorter-acting benzos would take. Withdrawal symptoms start later & may last longer too. Seizures & death are not likely from this dose, though. Be safe -- tell your doctor about this. ...Read moreSee 2 more doctor answers
Yes: Delirium tremens are extremely dangerous and carries a 35% mortality, untreated (5-15% treated). The physiologic mechanism of death is a combination of neurologic and cardiac processes related to the unregulated hyper-metabolic state of dts. Neuro-cellular damage due to the chronic exposure to alcohol leads to cardiac arrest and death. ...Read moreSee 1 more doctor answer
Tapered to .5 ativan x 2, and 7.5/325 lortab x 2 per day(pain led to addiction) prescribed .25mg hydroxyzine pam 2 ease withdrawal/anxiety. Safe taken together or can it cause breathing issues/death?
Formication: Formication is a specific form of the general set of abnormal skin sensations known as paresthesias and tactile hallucinations. It is associated with several disorders: a physical or psychological side effect of substance abuse, diabetic neuropathy, diseases of the spinal cord and peripheral nerves, and extreme alcohol withdrawal with delirium tremens.Withdrawal from psych drugs can cause this. ...Read more
If cymbalta causes all types of withdrawal problems why has eli lilly down played this and if compared to an illegal drug why still on the market?
Joint laxity?: Joint laxity is not a known side effect or withdrawal effect of geodon. Please see your physician to review your joint laxity problems. Do's (doctor of osteopathic medicine), and specialists in physical & rehabilitation medicine or orthopedics may be especially well suited to help you. ...Read more
Can withdrawal from many psych drug cause trouble breathing, catching breath, lowering of heart rate? Can it be from moving teeth or deconditioning
I'm about to run out of my hydrocodone I've been on for 6 months. I went thru withdrawal once and am scared to death to go thru it again. what to do?
Speak to doc: This kind of withdrawal is very uncomfortable though not usually dangerous. Narcotic medications are usually great for acute pain but not ideal for long term use. They are habit-forming. I recommend speaking with your doctor about alternatives to narcotic pain medication and strategies for limiting their dosage or eliminating them completely from your long term treatment regimen. ...Read more
- Talk to a doctor live online for free
- Wat are sores in and around the butthole area that itch and burn caused from
- What is the disease from pine tree sap that causes respiratory failure?
- Causes of death at age 50
- Ask a doctor a question free online
- Are there any drugs or dietary habits that causes eye floaters?
- Antibiotics that may cause reactions in pcn allergic patients
- Herbs that may cause memory loss
- Could withdrawal from a tricyclic antidepressant be causing awful neck pain
- Talk to a pharmacologist online for free